# SDR DL72W950568

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6521631273A
- Condition: Worn
- Location: Nr 1 Fofe Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV SHOP INSPECTION, LEFT WING NR 1 FORE FLAP WAS FOUND WITH WEAR DAMAGE TO THE LEADING EDGE SKIN AT 64 INCHES FROM THE I/B END OF FLAP AND 26 INCHES TO 29 INCHES FROM THE O/B END OF FLAP.  REPAIRED PER SRM 57-50-4.
